# SDR AALA202502035745

- Difficulty date: January 14, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 25,020 hours, 10,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR FORWARD FRAME-MOUNTED UPPER STOP FITTING HAS A GOUGE ON FORWARD SIDE. BLENDED AND REMOVED GOUGE IN UPPER FORWARD STOP FITTING. PER B737-NG-SRM 51-10-02. AFTER BLENDING BUSHING  FOUND TO BE WITHIN LIMITS. PER B737-NG-SRM 52-10-90-1A-1.
